# SDR 97FDEA00392

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 6553132
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0189 001 CRACKED STRINGER CLIP AT BS 1010, STRINGER 6 R/H.  REMOVED AND REPLACED STRINGER CLIP AT BS 1010, STRINGER NR 6 R/H.  IAW FED-EX SRM 51-30-2.
